RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 1(139), Pages 191–209 (Mi umn5595)  

This article is cited in 5 scientific papers (total in 5 papers)

Elliptic differential operators manifolds

F. Hirzebruch


Full text: PDF file (2273 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.43

Citation: F. Hirzebruch, “Elliptic differential operators manifolds”, Uspekhi Mat. Nauk, 23:1(139) (1968), 191–209

Citation in format AMSBIB
\Bibitem{Hir68}
\by F.~Hirzebruch
\paper Elliptic differential operators manifolds
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 1(139)
\pages 191--209
\mathnet{http://mi.mathnet.ru/umn5595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=222912}
\zmath{https://zbmath.org/?q=an:0181.10302}


Linking options:
  • http://mi.mathnet.ru/eng/umn5595
  • http://mi.mathnet.ru/eng/umn/v23/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. F. Atya, I. M. Zinger, “Indeks ellipticheskikh operatorov. I”, UMN, 23:5(143) (1968), 99–142  mathnet  mathscinet  zmath
    2. M. F. Atya, G. B. Segal, “Indeks ellipticheskikh operatorov. II”, UMN, 23:6(144) (1968), 135–149  mathnet  mathscinet  zmath
    3. M. F. Atya, I. M. Zinger, “Indeks ellipticheskikh operatorov. III”, UMN, 24:1(145) (1969), 127–182  mathnet  mathscinet  zmath
    4. V. I. Arnol'd, “Distribution of ovals of the real plane of algebraic curves, of involutions of four-dimensional smooth manifolds, and the arithmetic of integer-valued quadratic forms”, Funct. Anal. Appl., 5:3 (1971), 169–176  mathnet  crossref  mathscinet  zmath
    5. V. I. Zvonilov, “Refinement of the Petrovskii–Arnol'd inequality for curves of odd degree”, Funct. Anal. Appl., 13:4 (1979), 262–268  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:333
    Full text:182
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019